# SDR UHLA2015032000233

- Difficulty date: March 20, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 23,523 hours, 20,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE "L" SHAPE FRAME 65 CARGO DOOR STOP.  THE "L" SHAPE FRAME 65 DOOR STOP WAS REPLACED IAW SRM 53-31-04.
